Error estimates for Landau–Lifshitz–Gilbert equation with magnetostriction

Banas L, Slodička M (2005)
Applied Numerical Mathematics 56(8): 1019-1039.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Banas L, Slodička M. Error estimates for Landau–Lifshitz–Gilbert equation with magnetostriction. Applied Numerical Mathematics. 2005;56(8):1019-1039.
Banas, L., & Slodička, M. (2005). Error estimates for Landau–Lifshitz–Gilbert equation with magnetostriction. Applied Numerical Mathematics, 56(8), 1019-1039. doi:10.1016/j.apnum.2005.09.003
Banas, L., and Slodička, M. (2005). Error estimates for Landau–Lifshitz–Gilbert equation with magnetostriction. Applied Numerical Mathematics 56, 1019-1039.
Banas, L., & Slodička, M., 2005. Error estimates for Landau–Lifshitz–Gilbert equation with magnetostriction. Applied Numerical Mathematics, 56(8), p 1019-1039.
L. Banas and M. Slodička, “Error estimates for Landau–Lifshitz–Gilbert equation with magnetostriction”, Applied Numerical Mathematics, vol. 56, 2005, pp. 1019-1039.
Banas, L., Slodička, M.: Error estimates for Landau–Lifshitz–Gilbert equation with magnetostriction. Applied Numerical Mathematics. 56, 1019-1039 (2005).
Banas, Lubomir, and Slodička, Marián. “Error estimates for Landau–Lifshitz–Gilbert equation with magnetostriction”. Applied Numerical Mathematics 56.8 (2005): 1019-1039.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar